# SDR DALA2025012200530

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 88,782 hours, 29,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 L2 DOOR WILL NOT SEAL. CORRECTIVE ACTION: REMOVED LANYARD FROM DOOR SEAL B757 AMM 25-66. (6387660)
